How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52475
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I had an epidural injection on Feb8th. My WBC level is

Customer Question

I had an epidural injection on Feb8th. My WBC level is 19,300. Is this due to my steroid injection?
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 9 months ago.

Yes, it is due to the injection

I would repeat in 1 month to ensure resolution

Expert:  Dr. Phil, MD replied 9 months ago.

Please don't forget a positive rating. I appreciate it. :)

If you have more questions, just reply